Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nikolas92

low dose accutane

Recommended Posts

hi, everyone :)

my derm put me on accutane 10mg per day and will not go above 20mg throughout my treatment. i have mild/moderate acne. i was wondering since i was put on very low dose (my suggestion due to paranoia) will the side effects be minimal? im mostly refering to IB and dry skin (espesially lips!) and something i've wnted to know for a while is is the dry lips (and face) noticable by others(if so how noticable?) and if i apply moisuriser and lip balm does it make it much less noticable? and btw will 10mg actually work?dont forget my acne isnt that bad and my skin isnt THAT oily.

thanks:)

Link to post
Share on other sites
hi, everyone :)

my derm put me on accutane 10mg per day and will not go above 20mg throughout my treatment. i have mild/moderate acne. i was wondering since i was put on very low dose (my suggestion due to paranoia) will the side effects be minimal? im mostly refering to IB and dry skin (espesially lips!) and something i've wnted to know for a while is is the dry lips (and face) noticable by others(if so how noticable?) and if i apply moisuriser and lip balm does it make it much less noticable? and btw will 10mg actually work?dont forget my acne isnt that bad and my skin isnt THAT oily.

thanks:)

can some1 pleeeeeeease answer :pray:

kind of need the info :)!!

thanks

Edited by nikolas92
Link to post
Share on other sites

low dose accutane can also cause side effects. Of course on a higher dose you are more likely to get them.

If you are scared of dry lips and skin than keep moisturizing( There are far worse side-effects than that)

Dry skin and lips are really common and i guess ALLMOST everyone gets it when on accutane.

The downside of a low dosage is that you are in a higher risk of relapsing.

Start moisturizing as soon as possible.

I dont think other will notice in any special way

Link to post
Share on other sites
low dose accutane can also cause side effects. Of course on a higher dose you are more likely to get them.

If you are scared of dry lips and skin than keep moisturizing( There are far worse side-effects than that)

Dry skin and lips are really common and i guess ALLMOST everyone gets it when on accutane.

The downside of a low dosage is that you are in a higher risk of relapsing.

Start moisturizing as soon as possible.

I dont think other will notice in any special way

hi flem85 thanks for the good infomation!:)

one last question i really need to know, is taking 10mg per day the same as taking 20mg every other day? will it be EXACTLY the same benefits and side effects? if not which 1 is better to do? i wud prefer the 20mg every other day :P but will do which ever will work the best..

thanks!!!!!:)

so the dry lips /face just bothers the individual?? doesnt really look too bad if moisturised well? if so thats really good news xD

Link to post
Share on other sites
65 views..any chance one of u can help me out with my question?:))

If you have 10mg tablets take one everyday. If you only have 20mg tablets take one every second day. Probably minimal or no difference.

Link to post
Share on other sites
65 views..any chance one of u can help me out with my question?:))

If you have 10mg tablets take one everyday. If you only have 20mg tablets take one every second day. Probably minimal or no difference.

ok thanks jimmy:)

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×